Alert archive / Texas / Flash Flood Warnings in 2024
Flash Flood Warning 13, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this flash flood warning at Apr 28, 2024, 11:29 PM CDT for 5 counties in Texas. It was in force for 5 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 28, 2024, 11:29 PM CDT (04:29 UTC)
- Expired
- Apr 29, 2024, 4:30 AM CDT
- In force
- 5 hr
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Grimes County, TX, Montgomery County, TX, San Jacinto County, TX, Trinity County, TX, Walker County, TX
The radar
The Houston radar (KHGX), 137 km from the middle of the area, began a volume at 04:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 29, 12:35 AM CDT | FLASH FLOOD | 1 N Huntsville, TX | County Dispatch reports of multiple road closures near Huntsville due to flooded roads. |
| Apr 29, 1:15 AM CDT | FLASH FLOOD | 6 Nnw New Waverly, TX | Texas Parks and Wildlife reported flooding at Huntsville State Parks lodge and boathouse. The emergency manager measured approximately 1ft of water based on high water marks. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 66 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 00:00Z, 4.5 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1624 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 792 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 5.8
The text
As transmitted.
125
WGUS54 KHGX 290429
FFWHGX
TXC185-339-407-455-471-290730-
/O.NEW.KHGX.FF.W.0013.240429T0429Z-240429T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Houston/Galveston TX
1129 PM CDT Sun Apr 28 2024
The National Weather Service in League City has issued a
* Flash Flood Warning for...
Southern Grimes County in southeastern Texas...
Northwestern Montgomery County in southeastern Texas...
Northwestern San Jacinto County in southeastern Texas...
Southwestern Trinity County in southeastern Texas...
Walker County in southeastern Texas...
* Until 230 AM CDT.
* At 1129 PM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between
2 and 4 inches of rain have fallen. Additional rainfall amounts of
2 to 4 inches are possible in the warned area. Flash flooding is
ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Huntsville, Navasota, Point Blank, Riverside, Anderson, Huntsville
State Park, Crabbs Prairie, Richards, Dacus, Roans Prairie and
Oakhurst.
This includes the following Low Water Crossings...
Old Milican Road, North LaSalle, and Tenth Streets, Victoria Lane at
Cedar Creek, Farm to Market 3090 at Holland Creek, County Road 277
at Neblett's Creek Tributary, Farm to Market 3090 at Spring Creek,
County Road 405 at Thomas Creek, Dacus Johnson Road at Lake Creek,
Farm to Market 149 at Little Lake Creek, Mount Moriah Road at Little
Caney Creek, Interstate 45 East Frontage Road at Nelson Creek, River
Oaks Drive at Prairie Branch, State Highway 75 at Town Branch,
Sunset Lake Road at McDonald Creek, FM 3090 at Spring/Holland Creek
Relief, Old Milican Road at Cedar Creek, Tenth Street at Cedar Creek
and State Highway 75 at Town Branch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3039 9612 3042 9611 3042 9608 3044 9609
3044 9611 3076 9583 3091 9514 3088 9514
3082 9520 3080 9515 3069 9518 3062 9539
3038 9577 3031 9605
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$
Fowler2 follow-up statements
891
WGUS54 KHGX 290728
FFWHGX
TXC185-339-407-455-471-290830-
/O.EXT.KHGX.FF.W.0013.000000T0000Z-240429T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Houston/Galveston TX
228 AM CDT Mon Apr 29 2024
The National Weather Service in League City has extended the
* Flash Flood Warning for...
Southern Grimes County in southeastern Texas...
Northwestern Montgomery County in southeastern Texas...
Northwestern San Jacinto County in southeastern Texas...
Southwestern Trinity County in southeastern Texas...
Walker County in southeastern Texas...
* Until 330 AM CDT.
* At 228 AM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between
3 and 6 inches of rain have fallen. Additional rainfall amounts up
to 2 inches are possible in the warned area. Flash flooding is
ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Huntsville, Navasota, Point Blank, Riverside, Anderson, Huntsville
State Park, Crabbs Prairie, Richards, Dacus, Roans Prairie and
Oakhurst.
This includes the following Low Water Crossings...
Old Milican Road, North LaSalle, and Tenth Streets, Victoria Lane at
Cedar Creek, Farm to Market 3090 at Holland Creek, County Road 277
at Neblett's Creek Tributary, Farm to Market 3090 at Spring Creek,
County Road 405 at Thomas Creek, Dacus Johnson Road at Lake Creek,
Farm to Market 149 at Little Lake Creek, Mount Moriah Road at Little
Caney Creek, Interstate 45 East Frontage Road at Nelson Creek, River
Oaks Drive at Prairie Branch, State Highway 75 at Town Branch,
Sunset Lake Road at McDonald Creek, FM 3090 at Spring/Holland Creek
Relief, Old Milican Road at Cedar Creek, Tenth Street at Cedar Creek
and State Highway 75 at Town Branch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3039 9612 3042 9611 3042 9608 3044 9609
3044 9611 3076 9583 3091 9514 3088 9514
3082 9520 3080 9515 3069 9518 3062 9539
3038 9577 3031 9605
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$
Fowler553
WGUS54 KHGX 290829
FFWHGX
TXC185-339-407-455-471-290930-
/O.EXT.KHGX.FF.W.0013.000000T0000Z-240429T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Houston/Galveston TX
329 AM CDT Mon Apr 29 2024
The National Weather Service in League City has extended the
* Flash Flood Warning for...
Southern Grimes County in southeastern Texas...
Northwestern Montgomery County in southeastern Texas...
Northwestern San Jacinto County in southeastern Texas...
Southwestern Trinity County in southeastern Texas...
Walker County in southeastern Texas...
* Until 430 AM CDT.
* At 329 AM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between
4 and 8 inches of rain have fallen. Additional rainfall amounts up
to 1 inch are possible in the warned area. Flash flooding is
ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar and automated gauges.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Huntsville, Navasota, Point Blank, Riverside, Anderson, Huntsville
State Park, Crabbs Prairie, Richards, Dacus, Roans Prairie and
Oakhurst.
This includes the following Low Water Crossings...
Old Milican Road, North LaSalle, and Tenth Streets, Victoria Lane at
Cedar Creek, Farm to Market 3090 at Holland Creek, County Road 277
at Neblett's Creek Tributary, Farm to Market 3090 at Spring Creek,
County Road 405 at Thomas Creek, Dacus Johnson Road at Lake Creek,
Farm to Market 149 at Little Lake Creek, Mount Moriah Road at Little
Caney Creek, Interstate 45 East Frontage Road at Nelson Creek, River
Oaks Drive at Prairie Branch, State Highway 75 at Town Branch,
Sunset Lake Road at McDonald Creek, FM 3090 at Spring/Holland Creek
Relief, Old Milican Road at Cedar Creek, Tenth Street at Cedar Creek
and State Highway 75 at Town Branch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3039 9612 3042 9611 3042 9608 3044 9609
3044 9611 3076 9583 3091 9514 3088 9514
3082 9520 3080 9515 3069 9518 3062 9539
3038 9577 3031 9605
FLASH FLOOD...RADAR AND GAUGE INDICATED
$$
FowlerWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this flash flood warning went out at Apr 28, 9:45 PM CDT, 1 hour 44 minutes earlier.
Area forecast discussion, Apr 28, 9:45 PM CDT, 1 hour 44 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
945 PM CDT Sun Apr 28 2024
...New UPDATE...
.UPDATE...
Issued at 918 PM CDT Sun Apr 28 2024
The Tornado Watch was extended until 11pm for parts of the area.
Though isolated severe cells are occurring, and will probably
continue for a while, this appears to be transitioning to a
flooding event. Scattered cells have evolved into more of a east-
west oriented linear line...perpendicular to the 30-35kt llvl
inflow from the Gulf. IR imagery depicts a classic "<" from the
Brazos Valley across the northern 1/3 of our counties. This
implies a favorable environment for training heavy rain.
Widesrpead2-5" has fallen across northern parts, with a TRA gage
at Caney Creek @ Fryday measuring 8.24" as of this writing (and
still raining). We've seen 5 minute rainfalls of about 1/2".
Expect some very serious flooding to occur over parts of the
area...exceptionally dangerous because it is at night.
This system isn't in a hurry to go anywhere. Cold pool should
eventually nudge it south overnight into the metro area and
eventually off the coast. Have pulled the Flash Flood Watch south
into Montgomery and Liberty Counties. Have held off, for now,
adding locations further south. Reason being the low level jet
and higher PW axis should be trending eastward after midnight.
Will be closely monitoring things overnight, and cannot rule out
a further southward flood watch expansion into the metro area.
Regardless, Houston metro and coastal areas should still
anticipate some localized heavy rain and the associated impacts
(local street flooding, rises on some creeks/streams/bayous).
A very strong reminder...don't drive into water covered roadways!
47
&&
.SHORT TERM...
(This evening through Monday Night)
Issued at 405 PM CDT Sun Apr 28 2024
...TORNADO WATCH IN EFFECT UNTIL 9 PM TONIGHT...
...FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING...
Light showers are currently ongoing across portions of SE Texas this
afternoon, with stronger/severe storms ongoing over portions of
Northeast Texas. SPC's mesocale analysis depicts ample instability
across SE Texas, with SFC CAPE values of 2500-4000 J/KG, 3km ML CAPE
of 5-150 J/KG. MU LIs of -6 to -8, LCL heights of 500-1000m, and
midlevel lapse rates of 6.5-7.5 DegC/km. Ample shear remains present
throughout the region as well, with Effective Bulk shear around 40-
50 knots and 3km SRH of 150-250 m2s2. 3km EHI values range from 3-5,
Supercell Composite values of 8-12, Sig Tor Parameter values of 1-2,
and Large Hail Parameter values of 8-16. Enhanced Stretching
Potential values of 1-2 are currently focused west of I-45 just
north of the US-59 corridor right now, coinciding with higher VTP
values of 2-4. Model consensus and current observations suggest
isolated/scattered shower/thunderstorm development across SE Texas
this afternoon, with a larger line/cluster of storms forming this
evening over portions of the Brazos Valley/Piney Woods along a
frontal boundary. This complex of thunderstorms should move
east/southeasterly overnight, pushing offshore Monday morning.
A Tornado Watch is in effect for areas north of the US-59 corridor
until 9 PM Tonight. These discrete storms will be capable of
producing all severe hazards, including damaging winds, large hail,
and even a few tornadoes. Additionally, these storms will also be
capable of producing locally heavy rainfall, with some models
suggesting the potential for training storms. A Flood Watch is
currently in effect across the northern third of our CWA until 10 AM
Monday. Rainfall totals will largely be up to 2" though isolated
higher amounts of 3-5" or higher will be possible. Locations outside
of the current watch areas will still be under a Marginal to Slight
Risk of Severe Weather/Excessive rainfall tonight into Monday
morning. Keep an eye on the forecast for additional updates, and be
sure to have multiple ways of receiving warnings tonight.
The severe weather & heavy rainfall threat come to an end on Monday
as this complex of thunderstorms pushes offshore. Isolated showers &
storms will be possible Monday night/early Tuesday due to lingering
moisture. Otherwise, expect much more benign weather with highs in
the 80s and lows in the 60s to lower 70s.
03
&&
.LONG TERM...
(Tuesday through next Saturday)
Issued at 405 PM CDT Sun Apr 28 2024
With an active west to southwest flow aloft, a series of
disturbances will be moving across the area through much of this
period. With precipitable water values remaining on the elevated
side, a persistent onshore flow, and a stalling cold front, look for
periods of showers and thunderstorms across the area for much of the
week, generally higher inland (up north) and lower closer to the
coast. Each day, expect high temperatures in the 80s and low
temperatures in an upper 60s to lower 70s range. 42
&&
.AVIATION...
(00Z TAF Issuance)
Issued at 559 PM CDT Sun Apr 28 2024
Shower/thunderstorm development increasing across the northern
half of Southeast Texas. Embedded strong-severe cells will be
capable of producing all wx modes (strong winds, hail, heavy rain
and isolated tornadoes). Look for this activity to become more
organized/linear this evening...eventually tracking into the
metro area overnight (6-10z) and toward the coast thereafter.
Prevailing MVFR cigs will become IFR in/near the strongest cells.
May see some fog/low cig develop once the precip passes late
tonight followed by gradual improvement into the mid-late morning
hours Mon. VFR areawide during the afternoon. 47
&&
.MARINE...
Issued at 405 PM CDT Sun Apr 28 2024
Moderate to strong onshore winds (still at around 20 knots this
afternoon) and hazardous seas (10 feet at Buoy 42019 at 2 PM CDT)
will continue through late tonight. Minor coastal flooding is expected
in vulnerable locations at times of high tide (mainly during the day
today). There is a chance of showers and thunderstorms, with the best
chances from this evening through Monday morning, and then again during
the day on Tuesday (look for higher winds/seas/bays in and near any
storms). Winds will gradually decrease late tonight into Monday, with
lingering high seas keeping conditions hazardous through much of the
day on Monday. Generally moderate onshore flow will persist through
the rest of the upcoming week. 42
&&
.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL) 68 86 68 84 / 100 0 10 30
Houston (IAH) 71 86 71 84 / 90 20 20 50
Galveston (GLS) 72 80 72 79 / 80 90 20 50
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...Flood Watch through Monday morning for TXZ163-164-176>179-195-
196-198>200.
Beach Hazards Statement through Monday morning for TXZ436>439.
GM...Small Craft Advisory until 10 AM CDT Monday for GMZ330-335-350-
355-370-375.
&&In the hours before
Local storm report, Apr 28, 11:02 PM CDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Houston/Galveston TX
1102 PM CDT Sun Apr 28 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1101 PM Flash Flood 10 E Lovelady 31.10N 95.28W
04/28/2024 Trinity TX Law Enforcement
Flash Flooding reported on County Rd 1280.
&&
BBLocal storm report, Apr 28, 11:09 PM CDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Houston/Galveston TX
1109 PM CDT Sun Apr 28 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM Flash Flood 10 N Groveton 31.20N 95.14W
04/28/2024 Trinity TX Law Enforcement
Flash Flooding reported on County Rd 358.
&&
BBLocal storm report, Apr 28, 11:10 PM CDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Houston/Galveston TX
1110 PM CDT Sun Apr 28 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM Flash Flood 4 E Groveton 31.06N 95.06W
04/28/2024 Trinity TX Law Enforcement
Flash Flooding reported on County Rd 2262.
&&
BBSpecial weather statement, Apr 28, 11:12 PM CDT, 17 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
1112 PM CDT Sun Apr 28 2024
TXZ164-177>179-290445-
San Jacinto TX-Walker TX-Polk TX-Trinity TX-
1112 PM CDT Sun Apr 28 2024
...STRONG THUNDERSTORMS WILL CONTINUE TO IMPACT SOUTHERN
TRINITY...SAN JACINTO... POLK AND SOUTHEASTERN WALKER COUNTIES
THIS EVENING...
At 1110 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms over portions of Walker, Trinity, Polk, San Jacinto,
and Polk counties.
HAZARD...Wind gusts up to 50 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Livingston, Onalaska, Corrigan, Coldspring, Point Blank, Riverside,
Goodrich, Seven Oaks, Sebastopol, Lake Livingston State Park,
Alabama-Coushatta Reservation, West Livingston, Leggett, Moscow,
Oakhurst, and Evergreen.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Tornado Watch remains in effect until 100 AM CDT for southeastern
Texas.
&&
LAT...LON 3041 9524 3058 9545 3089 9544 3102 9508
3109 9465 3108 9463 3109 9462 3108 9461
3107 9459 3105 9459 3101 9466 3074 9460
TIME...MOT...LOC 0410Z 248DEG 38KT 3084 9494
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
SelfLocal storm report, Apr 28, 11:17 PM CDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Houston/Galveston TX
1117 PM CDT Sun Apr 28 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM Flash Flood 10 NNE Groveton 31.19N 95.06W
04/28/2024 Trinity TX Law Enforcement
Flash Flooding reported on County Rd 233.
&&
BBLocal storm report, Apr 28, 11:26 PM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Houston/Galveston TX
1126 PM CDT Sun Apr 28 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM Flash Flood 1 S College Station 30.61N 96.33W
04/28/2024 Brazos TX Public
Social media post showed flash flooding
along Wolf Pen Creek in College Station.
Surrounding areas inundated with water.
&&
BBThe office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 7:14 PM CDT | Tornado Warning | HGX | Houston, Madison | 31 min |
| Apr 28, 7:22 PM CDT | Flash Flood Warning | HGX | Brazos, Grimes, Houston, Madison | 83 min |
| Apr 28, 7:33 PM CDT | Severe Thunderstorm Warning | HGX | Houston, San Jacinto, Trinity, Walker | 27 min |
| Apr 28, 7:41 PM CDT | Severe Thunderstorm Warning | HGX | Grimes, Madison, Walker | 34 min |
| Apr 28, 7:56 PM CDT | Severe Thunderstorm Warning | HGX | Houston, Trinity | 34 min |
| Apr 28, 8:00 PM CDT | Severe Thunderstorm Warning | HGX | Houston, Madison, Walker | 30 min |
| Apr 28, 8:06 PM CDT | Areal Flood Advisory | HGX | Houston, San Jacinto, Trinity, Walker | 114 min |
| Apr 28, 8:16 PM CDT | Severe Thunderstorm Warning | HGX | Grimes, Houston, Madison, Walker | 29 min |
| Apr 28, 8:29 PM CDT | Severe Thunderstorm Warning | HGX | Houston, San Jacinto, Trinity, Walker | 46 min |
| Apr 28, 8:30 PM CDT | Severe Thunderstorm Warning | HGX | Brazos, Grimes, Madison, Walker | 45 min |
| Apr 28, 8:41 PM CDT | Flash Flood Warning | HGX | Brazos, Burleson, Grimes, Madison, Walker | 5 hr |
| Apr 28, 8:42 PM CDT | Severe Thunderstorm Warning | HGX | Houston, Madison, Walker | 48 min |
| Apr 28, 8:50 PM CDT | Flash Flood Warning | HGX | San Jacinto, Trinity | 4 hr |
| Apr 28, 9:13 PM CDT | Severe Thunderstorm Warning | HGX | Polk, San Jacinto, Trinity, Walker | 32 min |
| Apr 28, 9:21 PM CDT | Flash Flood Warning | HGX | Houston, Madison, Trinity, Walker | 5 hr |
| Apr 28, 9:26 PM CDT | Severe Thunderstorm Warning | HGX | Houston, Madison, Trinity, Walker | 34 min |
| Apr 28, 9:47 PM CDT | Severe Thunderstorm Warning | HGX | Polk, San Jacinto, Trinity, Walker | 43 min |
| Apr 28, 10:21 PM CDT | Flash Flood Warning | HGX | Trinity | 3 hr |
| Apr 28, 10:22 PM CDT | Severe Thunderstorm Warning | HGX | Polk, San Jacinto, Trinity | 38 min |
| Apr 28, 10:45 PM CDT | Special Weather Statement | HGX | Grimes | 30 min |
| Apr 28, 11:02 PM CDT | Severe Thunderstorm Warning | HGX | Grimes, Montgomery, Walker | 28 min |
| Apr 28, 11:10 PM CDT | River Flood Warning | HGX | Polk, San Jacinto, Trinity, Walker | 28 days |
| Apr 28, 11:12 PM CDT | Special Weather Statement | HGX | Polk, San Jacinto | 33 min |
| Apr 28, 11:29 PM CDT | Severe Thunderstorm Warning | HGX | Grimes, Montgomery, Walker | 46 min |
| Apr 28, 11:34 PM CDT | Severe Thunderstorm Warning | HGX | Polk, San Jacinto, Trinity | 41 min |
| Apr 28, 11:56 PM CDT | Flash Flood Warning | HGX | Polk, Trinity | 3 hr |
| Apr 29, 12:15 AM CDT | Severe Thunderstorm Warning | HGX | Polk, San Jacinto, Trinity | 30 min |
| Apr 29, 12:21 AM CDT | Severe Thunderstorm Warning | HGX | Montgomery, San Jacinto, Trinity, Walker | 39 min |
| Apr 29, 12:37 AM CDT | Flash Flood Warning | HGX | Walker | 3 hr |
| Apr 29, 12:43 AM CDT | Severe Thunderstorm Warning | HGX | Polk, San Jacinto | 47 min |
| Apr 29, 12:55 AM CDT | Severe Thunderstorm Warning | HGX | Polk | 35 min |
| Apr 29, 1:09 AM CDT | Areal Flood Warning | HGX | Polk, San Jacinto, Trinity, Walker | 9 hr |
| Apr 29, 1:18 AM CDT | Special Weather Statement | HGX | Walker | 87 min |
| Apr 29, 1:31 AM CDT | Special Weather Statement | HGX | Polk, San Jacinto | 74 min |
| Apr 29, 1:31 AM CDT | Severe Thunderstorm Warning | HGX | Polk, San Jacinto, Trinity, Walker | 29 min |
| Apr 29, 1:42 AM CDT | Flash Flood Warning | HGX | Polk, San Jacinto | 3 hr |
| Apr 29, 1:47 AM CDT | Severe Thunderstorm Warning | HGX | Polk, San Jacinto, Trinity | 43 min |
| Apr 29, 2:10 AM CDT | Areal Flood Warning | HGX | Brazos, Burleson, Grimes, Houston, Madison, Trinity and 1 more | 8 hr |
| Apr 29, 2:24 AM CDT | Severe Thunderstorm Warning | HGX | Liberty, Montgomery | 36 min |
| Apr 29, 2:32 AM CDT | Flash Flood Warning | HGX | Liberty, Montgomery, San Jacinto, Walker | 3 hr |
| Apr 29, 2:38 AM CDT | River Flood Warning | HGX | Chambers, Liberty | 60 days |
| Apr 29, 2:38 AM CDT | River Flood Warning | HGX | Polk, San Jacinto | 35 hr |
| Apr 29, 2:38 AM CDT | River Flood Warning | HGX | Madison, Walker | 42 hr |
| Apr 29, 2:38 AM CDT | River Flood Warning | HGX | Hardin, Liberty, Polk | 71 hr |
| Apr 29, 2:49 AM CDT | Special Marine Warning | HGX | 26 min | |
| Apr 29, 3:01 AM CDT | Special Weather Statement | HGX | Liberty, San Jacinto | 59 min |
| Apr 29, 3:07 AM CDT | Special Weather Statement | HGX | Chambers | 23 min |
| Apr 29, 3:38 AM CDT | Severe Thunderstorm Warning | HGX | Chambers, Liberty | 37 min |
| Apr 29, 3:49 AM CDT | Tornado Warning | HGX | Chambers, Liberty | 26 min |
| Apr 29, 3:56 AM CDT | Special Marine Warning | HGX | 49 min | |
| Apr 29, 3:56 AM CDT | Special Weather Statement | HGX | Chambers | 34 min |
| Apr 29, 4:02 AM CDT | Severe Thunderstorm Warning | HGX | Galveston, Harris | 28 min |
| Apr 29, 4:03 AM CDT | Flash Flood Warning | HGX | Chambers, Harris, Liberty | 3 hr |
| Apr 29, 4:07 AM CDT | Tornado Warning | HGX | Galveston, Harris | 23 min |
| Apr 29, 4:12 AM CDT | Tornado Warning | HGX | Chambers, Liberty | 30 min |
| Apr 29, 4:34 AM CDT | Severe Thunderstorm Warning | HGX | Chambers, Harris | 41 min |
| Apr 29, 4:38 AM CDT | Special Marine Warning | HGX | 67 min | |
| Apr 29, 4:40 AM CDT | Severe Thunderstorm Warning | HGX | Chambers, Liberty | 20 min |
| Apr 29, 4:50 AM CDT | Flash Flood Warning | HGX | Chambers | 3 hr |
| Apr 29, 4:56 AM CDT | Severe Thunderstorm Warning | HGX | Brazoria, Galveston | 34 min |
| Apr 29, 4:58 AM CDT | Severe Thunderstorm Warning | HGX | Chambers, Liberty | 32 min |
| Apr 29, 5:04 AM CDT | Special Marine Warning | HGX | 86 min | |
| Apr 29, 5:17 AM CDT | Special Weather Statement | HGX | Chambers | 28 min |
| Apr 29, 5:26 AM CDT | Special Weather Statement | HGX | Chambers, Galveston | 49 min |
| Apr 29, 5:30 AM CDT | Severe Thunderstorm Warning | HGX | Chambers, Galveston | 15 min |
| Apr 29, 5:32 AM CDT | Severe Thunderstorm Warning | HGX | Galveston | 13 min |
| Apr 29, 5:38 AM CDT | Areal Flood Advisory | HGX | Galveston | 112 min |
| Apr 29, 5:43 AM CDT | Special Marine Warning | HGX | 47 min | |
| Apr 29, 5:57 AM CDT | Special Marine Warning | HGX | 33 min | |
| Apr 29, 6:09 AM CDT | Flash Flood Warning | HGX | Galveston | 3 hr |
| Apr 29, 6:16 AM CDT | Special Marine Warning | HGX | 44 min | |
| Apr 29, 6:56 AM CDT | Special Marine Warning | HGX | 34 min | |
| Apr 29, 7:05 AM CDT | Special Marine Warning | HGX | 55 min | |
| Apr 29, 7:19 AM CDT | Special Marine Warning | HGX | 41 min | |
| Apr 29, 7:46 AM CDT | Special Marine Warning | HGX | 29 min | |
| Apr 29, 8:09 AM CDT | Special Marine Warning | HGX | 66 min | |
| Apr 29, 9:00 AM CDT | Special Marine Warning | HGX | 30 min | |
| Apr 29, 9:21 AM CDT | Special Marine Warning | HGX | 24 min | |
| Apr 29, 9:54 AM CDT | Special Marine Warning | HGX | 51 min | |
| Apr 29, 10:00 AM CDT | Areal Flood Warning | HGX | Polk, San Jacinto, Trinity, Walker | 2 hr |
Nearby
Flash Flood Warnings in Texas, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.